Couldn't find what you looking for?

TRY OUR SEARCH!


I am not a heavy smoker and that is why I can’t understand why I can’t quit. I tried with patches, gums, tablets, senses, but nothing seems to work with me. As soon as I open my eyes I grab a cigarette. I have heard about drug called “Zyban” and that it can mimic tobacco withdrawals. Any information would be helpful.

Loading...


Hi! I had the same problem. I tried to quit smoking several times, but I failed each time. It is extremely difficult for me, like I am a heroin addict. I always put some weight while I am quitting smoking and then I am more miserable. A doctor prescribed me medication called “Zyban” which is some kind antidepressant, and they recommend me to use patches along with it. They told me that will help me also with weight gain but drug that mimic tobacco withdrawals has side effect –skin rash.
Reply

Loading...

Hi, I was a smoker for 10 years, probably averaging a pack-and-a-half per day, and tried zyban. Of the 3 people I know who took it, all three said it helped and all 3 still smoke. Personally I hated it - It gave me a temper, made me nervous and irritable, and all this in the period that you both take it and smoke, so it wasn't nicotine withdrawal I was experiencing. I eventually managed by stop by just stopping. As unhelpful as that sounds, it's the best way I've found, and I tried them all. It can no longer be an option in your head - If you sit debating with yourself when to have the next smoke, eventually you'll have it, and then its back to square one. Just stop. Good luck.
Reply

Loading...